Alert archive / California / Gale Watches in 2016
Gale Watch 37, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 29, 2016, 3:25 AM PST. It took effect at Dec 30, 2016, 3:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 3:25 AM PST (11:25 UTC)
- In effect from
- Dec 30, 2016, 3:00 PM PST
- Expired
- Dec 30, 2016, 1:19 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
736 WHUS76 KEKA 291125 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 325 AM PST THU DEC 29 2016 PZZ470-475-291930- /O.EXT.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/ /O.NEW.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 325 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * WINDS...10 TO 20 KT THROUGH FRIDAY MORNING...THEN STEADILY INCREASING TO A PEAK OF 35 TO 45 KT LATE FRIDAY NIGHT THROUGH LATE SATURDAY. ELEVATED WINDS WILL CONTINUE THROUGH MONDAY. * WAVES...NW 10 TO 12 FEET AT 14 SECONDS TODAY THROUGH EARLY FRIDAY...STEADILY BUILDING TO A VERY STEEP 14 TO 19 FEET LATE FRIDAY THROUGH LATE SATURDAY. VERY LARGE SEAS ARE ALSO EXPECTED LATE SUNDAY AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-291930- /O.EXT.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 325 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST MONDAY... * WINDS...10 TO 15 KT THROUGH FRIDAY MORNING...THEN STEADILY INCREASING TO A PEAK OF 20 TO 30 KT LATE FRIDAY NIGHT THROUGH SATURDAY. STRONGER GUSTS WILL BE POSSIBLE AROUND CAPE MENDOCINO. * WAVES...NW 9 TO 11 FEET AT 14 SECONDS TODAY THROUGH FRIDAY AFTERNOON...INCREASING TO A STEEP 11 TO 15 FEET LATE FRIDAY THROUGH SATURDAY. SEAS WILL REMAIN ELEVATED THROUGH EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
4 follow-up statements
836 WHUS76 KEKA 291630 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 AM PST THU DEC 29 2016 PZZ470-475-300030- /O.CON.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/ /O.CON.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...10 TO 20 KT THROUGH FRIDAY MORNING INCREASING TO 25 TO 35 KT SATURDAY. * WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY BUILDING TO 14 TO 19 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-300030- /O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 830 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY... * WINDS...5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT THROUGH SUNDAY. STRONGER GUSTS WILL BE POSSIBLE AROUND CAPE MENDOCINO. * WAVES...NW AROUND 9 AT 14 SECONDS THROUGH TONIGHT BUILDING TO 11 TO 15 FEET FRIDAY NIGHT THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
273 WHUS76 KEKA 292230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST THU DEC 29 2016 PZZ470-475-300630- /O.CON.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/ /O.CON.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...NORTHERLY 10 TO 20 KT THROUGH FRIDAY MORNING INCREASING TO 25 TO 35 KT FRIDAY NIGHT AND SATURDAY. * WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY BUILDING TO 14 TO 17 FEET AT 14 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-300630- /O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY... * WINDS...NORTHERLY 5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT WITH STRONGER GUSTS AROUND CAPE MENDOCINO. * WAVES...NW AROUND 9 FEET AT 14 SECONDS TONIGHT BUILDING TO 11 TO 15 FEET AT 14 SECONDS FRIDAY NIGHT THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
554 WHUS76 KEKA 300509 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 PM PST THU DEC 29 2016 PZZ470-475-301315- /O.CON.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/ /O.CON.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... * WINDS...NORTHERLY 10 TO 20 KT THROUGH FRIDAY MORNING INCREASING TO 25 TO 35 KT FRIDAY NIGHT AND SATURDAY. * WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY BUILDING TO 14 TO 17 FEET AT 14 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ PZZ450-455-301315- /O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 909 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MONDAY... * WINDS...NORTHERLY 5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT WITH STRONGER GUSTS AROUND CAPE MENDOCINO. * WAVES...NW AROUND 9 FEET AT 14 SECONDS TONIGHT BUILDING TO 11 TO 15 FEET AT 14 SECONDS FRIDAY NIGHT THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
664 WHUS76 KEKA 300919 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 119 AM PST FRI DEC 30 2016 PZZ470-475-301730- /O.UPG.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/ /O.NEW.KEKA.GL.W.0066.161230T2200Z-170101T1000Z/ /O.UPG.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 119 AM PST FRI DEC 30 2016 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHERLY 10 TO 20 KT THROUGH FRIDAY MORNING INCREASING TO 25 TO 35 KT FRIDAY NIGHT AND SATURDAY. * WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY BUILDING TO 14 TO 17 FEET AT 14 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-301730- /O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 119 AM PST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY... * WINDS...NORTHERLY 5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT WITH STRONGER GUSTS AROUND CAPE MENDOCINO. * WAVES...NW AROUND 9 FEET AT 14 SECONDS TONIGHT BUILDING TO 11 TO 15 FEET AT 14 SECONDS FRIDAY NIGHT THROUGH THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 28, 4:04 PM PST, 11 hours 21 minutes earlier.
Area forecast discussion, Dec 28, 4:04 PM PST, 11 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 404 PM PST Wed Dec 28 2016 .SYNOPSIS... Similar to this morning, areas of fog will develop once again during the overnight through tomorrow morning time frame. Otherwise, mainly clear skies with dry conditions will prevail. Lows tonight will be a few degrees cooler, with highs on Thursday a few degrees warmer. A pair of storm systems will cross the state during the weekend and into early next week, bringing periods of rain and snow. && .DISCUSSION... .SHORT TERM... (Tonight through Thursday night) The proverbial calm before the storm (or in this case pair of storms) best sums up the weather for the next 36 hours. Mainly clear skies and light winds will interact with moist soil conditions, allowing areas of coastal and valley fog to develop once again tonight. Temperatures will generally be near or slightly below seasonal values overnight, with afternoon highs on Thursday warming a few degrees, possibly more, dependent on how quickly the fog burns off in the morning. .LONG TERM... (Friday through next Wednesday) The weather will definitely become more unsettled for the weekend into early next week, with a rare coastal snowfall possible. The first of a pair of storms will be dropping south along the coast during the start of your holiday weekend, with model consistency having greatly improved this afternoon with regards to the strength and orientation of the mid level pattern. A decent mid-level low, around 543dkm, will rapidly move south along highway 101, as it takes the grand tour of California from our neck of the woods, to SOCAL, before turning east. This system will bring the first "burst" of cooler to the region, as snow levels drop from their current levels near 9000 feet, to around 3500 feet by Saturday morning. As is typical with systems riding the coast, the better precipitation coverage will be to its east across the interior, and on the west side across the outer waters in the deformation zone. This sudden drop will allow some interior snowfall to develop, with less than 1 inch expected along the highways 36 and 299 passes, with slightly higher amounts likely at Scott Mountain Pass. A brief break in precipitation may develop for the latter half of saturday into Sunday, as subsidence behind the departing wave should help to advect drier air into the region while having height rises. The caveat here is when an incoming system is "riding the heels" of its predecessor, the models often over estimate the subsident/drying affects. Thus, for now, we left POPs in the forecast for this time period until the lead system drops into the RAOB network, where the better sampling should help model forecasts with this potential. The next system for Sunday through Tuesday is a much more dynamic system, and is one that has all of our attention, given the strength of the system and amount of cold air aloft associated with it. The forecast was trended towards the ECMWF solution, which has a very well defined trough axis crossing the state at a slower pace, as 500mb heights fall to sub 530dkm values, as it develops a closed mid- level system in the base of the trough, right as it crosses northern California. Not surprisingly, temperatures at 500mb are very, very cold, with the model showing temps ranging from -32 Deg. C across southern Mendocino County, to near -40 deg. C for areas along/north of highway 299. Conversely, the GFS model, attempts to close off a mid-level system but really never does so, is much more progressive with the trough axis crossing the state, and only briefly drops mid- level heights below 540dkm, with it's temperatures at this level a good 2 to 5 deg. C warmer. In either case, temperatures were trended downward for the Sunday through Tuesday time frame. So what does this all mean for us? Simply put, this is a very strong system that will bring widespread rain and snowfall a large portion of the forecast area. It also means small hail or graupel will be very likely, perhaps the highest chance this winter, over a good chuck of northwestern California. Please keep this in mind if you have travel plans, as small hail can often result in some of our bigger accident event type storms from a quantitative perspective. Additionally, while the GFS solution would still argue for some wet snowflakes mixing in with the rain at sea-level or right along the immediate coast, the colder ECMWF solution would allow for a better chance of this developing over these areas. In either case, given ocean temps are running in the lower to mid 50s, with that amount of cold air aloft, small hail and coastal/marine thunderstorms are probably a good bet. In fact, the warmer GFS solution still shows Bufkit soundings of ocean-induced CAPEs climbing towards 1200 J/kg, with cloud tops reaching a little above 20,000 feet, adding to the small hail concerns. If later model runs continue to show this potential, small hail and convection will likely be added to the forecast. By the middle of the week, large scale subsidence with increasing heights aloft will all lead to warmer and drier conditions. /PD && .AVIATION... VFR conditions and light winds to calm conditions will continue at KCEC, KACV and KUKI through this evening. VFR to MVFR conditions will occur overnight tonight. The lower conditions will be due to reduced ceilings and/or visibilities due to patchy fog. VFR conditions and light winds will prevail at KCEC, KACV and KUKI Thursday. && .MARINE... An offshore high pressure ridge building across the region will maintain light to moderate winds across the waters through Thursday. The seas will remain elevated this week. However seas will subside slightly Thursday night and Friday. A weak cold front will move through the region Friday and a stronger cold front will move through the region Sunday. These fronts will maintain elevated seas across the waters through this weekend. The winds will increase Friday and this weekend associated with the fronts. Small craft advisories will continue in effect across all of the waters through Thursday evening. Small craft advisories will be necessary across all the waters this weekend due to increasing winds Friday and elevated seas. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 PM PST Thursday for PZZ450-455-470- 475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Dec 28, 4:27 AM PST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 427 AM PST WED DEC 28 2016 CAZ101-103-104-109-291230- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 427 AM PST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WHILE UNCERTAINTY REMAINS HIGH, LOW ELEVATION SNOW AND COLD TEMPERATURES ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ102-105>108-110>113-291230- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 427 AM PST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HIGH ELEVATION SNOW POSSIBLE LATE FRIDAY AND EARLY SATURDAY. WHILE UNCERTAINTY REMAINS HIGH, LOW ELEVATION SNOW AND COLD TEMPERATURES ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.